Alert archive / Ohio / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 104, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 7, 2021, 2:49 PM EDT for Coshocton County, Tuscarawas County, Ohio. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2021, 2:49 PM EDT (18:49 UTC)
- Expired
- Jul 7, 2021, 3:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Coshocton County, OH, Tuscarawas County, OH
The radar
The Pittsburgh radar (KPBZ), 105 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 505 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
785
WUUS51 KPBZ 071849
SVRPBZ
OHC031-157-071930-
/O.NEW.KPBZ.SV.W.0104.210707T1849Z-210707T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
249 PM EDT Wed Jul 7 2021
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
East central Coshocton County in east central Ohio...
Tuscarawas County in east central Ohio...
* Until 330 PM EDT.
* At 249 PM EDT, a severe thunderstorm was located 7 miles southeast
of Sugarcreek, or 7 miles southwest of New Philadelphia, moving
northeast at 20 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
* Locations impacted include...
New Philadelphia... Dover...
Uhrichsville... Newcomerstown...
Dennison... Sugarcreek...
Gnadenhutten... Tuscarawas...
Midvale... Mineral City...
Port Washington... Barnhill...
This includes Interstate 77 in Ohio between mile markers 66 and 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4045 8167 4049 8167 4065 8136 4065 8135
4060 8132 4057 8132 4057 8130 4051 8127
4034 8128 4029 8159 4044 8168
TIME...MOT...LOC 1849Z 245DEG 18KT 4042 8156
HAIL...<.75IN
WIND...60MPH
$$4 follow-up statements
191
WWUS51 KPBZ 071856
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
256 PM EDT Wed Jul 7 2021
OHC031-157-071930-
/O.CON.KPBZ.SV.W.0104.000000T0000Z-210707T1930Z/
Coshocton OH-Tuscarawas OH-
256 PM EDT Wed Jul 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EAST CENTRAL COSHOCTON AND TUSCARAWAS COUNTIES...
At 255 PM EDT, a severe thunderstorm was located near New
Philadelphia, moving northeast at 20 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
New Philadelphia... Dover...
Uhrichsville... Newcomerstown...
Dennison... Sugarcreek...
Gnadenhutten... Tuscarawas...
Midvale... Mineral City...
Port Washington... Barnhill...
This includes Interstate 77 in Ohio between mile markers 66 and 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4045 8167 4049 8167 4065 8136 4065 8135
4060 8132 4057 8132 4057 8130 4051 8127
4034 8128 4029 8159 4044 8168
TIME...MOT...LOC 1855Z 245DEG 18KT 4043 8152
HAIL...<.75IN
WIND...60MPH
$$985
WWUS51 KPBZ 071914
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
314 PM EDT Wed Jul 7 2021
OHC031-071923-
/O.CAN.KPBZ.SV.W.0104.000000T0000Z-210707T1930Z/
Coshocton OH-
314 PM EDT Wed Jul 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COSHOCTON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4065 8136 4065 8135 4060 8132 4057 8132
4057 8130 4051 8127 4034 8128 4031 8147
4041 8157 4051 8163
TIME...MOT...LOC 1913Z 245DEG 18KT 4047 8141
$$
OHC157-071930-
/O.CON.KPBZ.SV.W.0104.000000T0000Z-210707T1930Z/
Tuscarawas OH-
314 PM EDT Wed Jul 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHEASTERN TUSCARAWAS COUNTY...
At 313 PM EDT, a severe thunderstorm was located over New
Philadelphia, moving northeast at 20 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
New Philadelphia... Dover...
Uhrichsville... Dennison...
Sugarcreek... Gnadenhutten...
Tuscarawas... Midvale...
Mineral City... Barnhill...
Roswell... Parral...
This includes Interstate 77 in Ohio between mile markers 73 and 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4065 8136 4065 8135 4060 8132 4057 8132
4057 8130 4051 8127 4034 8128 4031 8147
4041 8157 4051 8163
TIME...MOT...LOC 1913Z 245DEG 18KT 4047 8141
HAIL...<.75IN
WIND...60MPH
$$142
WWUS51 KPBZ 071921
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
321 PM EDT Wed Jul 7 2021
OHC157-071930-
/O.CON.KPBZ.SV.W.0104.000000T0000Z-210707T1930Z/
Tuscarawas OH-
321 PM EDT Wed Jul 7 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EASTERN TUSCARAWAS COUNTY...
At 320 PM EDT, a severe thunderstorm was located near New
Philadelphia, moving northeast at 20 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
Locations impacted include...
New Philadelphia... Dover...
Uhrichsville... Dennison...
Gnadenhutten... Tuscarawas...
Midvale... Barnhill...
Roswell... Atwood Lake...
This includes Interstate 77 in Ohio between mile markers 78 and 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4057 8139 4060 8132 4057 8132 4057 8130
4051 8127 4034 8128 4031 8147 4049 8151
TIME...MOT...LOC 1920Z 245DEG 18KT 4049 8136
HAIL...<.75IN
WIND...60MPH
$$790
WWUS51 KPBZ 071926
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
326 PM EDT Wed Jul 7 2021
OHC157-071935-
/O.EXP.KPBZ.SV.W.0104.000000T0000Z-210707T1930Z/
Tuscarawas OH-
326 PM EDT Wed Jul 7 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TUSCARAWAS COUNTY WILL
EXPIRE AT 330 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 4057 8139 4060 8132 4057 8132 4057 8130
4051 8127 4034 8128 4031 8147 4049 8151
TIME...MOT...LOC 1925Z 245DEG 18KT 4049 8136
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 1:45 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 7, 1:45 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 145 PM EDT Wed Jul 7 2021 .SYNOPSIS... Showers and thunderstorms will be possible through Friday with the gradual passage of a low pressure system. . && .NEAR TERM /THROUGH TONIGHT/... Warm, humid conditions will continue this afternoon with scattered showers and thunderstorms. Effective shear is weak (around 20kts or less) but with CAPE values >2000J/kg and a relatively high delta theta-e min...there is potential for damaging winds via downbursts with stronger updrafts. Convection will largely wane during the evening with loss of heating, but with the approaching trough as warm, moist advection continues, with model noting modest elevated instability. As a result, iso/sct showers and thunderstorms should continue overnight. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... (Limited) diurnal heating and the approach/passage of a sfc cold front will reinvigorate convection Thursday, with most locations likely seeing rain. Little insolation will minimize instability and mute any severe threat, but continued heavy rainfall may cause issues, especially over locations that previously received heavy rainfall. This threat could be further heightened if the region (notably over southwest PA into northern WV) sees convective enhancement due to the northward movement/position of Tropical Storm Elsa. This will have to be monitored moving forward. Precipitation will taper off Thursday night as the upper trough (and Elsa) move east and weak dry advection develops within brief westerly flow. An additional shortwave will quickly follow Friday and tap into the residual moisture in place to create another round of mostly scattered showers and an isolated thunderstorm. Temperature Friday will be near seasonal averages due to cold advection and only broken sunshine. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... A perturbed quasi-zonal flow may result in a series of troughs moving through the upper Ohio River Valley into next week, providing periodic chances for showers and thunderstorms and seasonable temperature. Model to model and run to run differences mean this period is fairly low confidence and patience will be needed before any finer details can be sussed out on actual temperature/precipitation trends, let alone severe/flash flood threats. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... Shower and thunderstorm coverage will increase through the afternoon with the approach of an upper trough, with eastern OH/northwest PA the favored locations for convection. The presence of dry air aloft means any storms that develop could produce brief and gusty wind while the humid environment will support heavy rain that can quickly create IFR visibilities. The one limiting factor to monitor is warm air aloft that may suppress some convection, creating a convective hole from PIT southwest to the OH/WV border. Will maintain thunder mention, but will keep convective window small. While convection should diminish around 00z/02z tonight, the continued presence of the trough and a moist environment means iso/sct showers are likely to continue through the overnight period. Though lightning will be possible, confidence will be too low for any one terminal impact, so avoided inclusion for now. Expected cloud cover in between showers should mitigate any fog threat, though moisture pooling ahead of an incoming cold front may generate areas of MVFR/IFR cigs. The approach and eventual passage of the cold front will reinvigorate storms Thursday, with restrictions likely under any storm. .Outlook... Periodic restrictions will remain possible into Friday as precipitation chances return with a quick hitting trough, then high pressure should bring about VFR conditions Saturday. Periodic rain and restrictions are possible with an active pattern heading into next week. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. &&
Hazardous weather outlook, Jul 7, 1:10 PM EDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 110 PM EDT Wed Jul 7 2021 OHZ041-PAZ007>009-013>016-020-022-023-081715- Columbiana-Mercer-Venango-Forest-Lawrence-Butler-Clarion- Jefferson PA-Beaver-Armstrong-Indiana- 110 PM EDT Wed Jul 7 2021 This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania, southwest Pennsylvania and western Pennsylvania. .DAY ONE...This afternoon and tonight. Isolated to scattered thunderstorms are expected this afternoon and evening, with a few potentially becoming severe and produce damaging wind. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ039-040-048>050-057>059-068-069-PAZ021-029-031-073>076-WVZ001>004- 012-021-509>514-081715- Tuscarawas-Carroll-Coshocton-Harrison-Jefferson OH-Muskingum- Guernsey-Belmont-Noble-Monroe-Allegheny-Washington-Greene- Westmoreland-Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel- Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 110 PM EDT Wed Jul 7 2021 This Hazardous Weather Outlook is for east central Ohio, southwest Pennsylvania, western Pennsylvania, northern West Virginia and the northern panhandle of West Virginia. .DAY ONE...This afternoon and tonight. Isolated to scattered thunderstorms may develop this afternoon, with a low chance a storm could become severe and produce damaging wind. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 7, 2:01 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
201 PM EDT Wed Jul 7 2021
PAZ031-071815-
Greene-
201 PM EDT Wed Jul 7 2021
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
CENTRAL GREENE COUNTY...
At 201 PM EDT, a strong thunderstorm was located 10 miles southwest
of Waynesburg, moving northeast at 15 mph.
Wind gusts up to 55 mph are possible with this storm.
Locations impacted include...
Waynesburg... Rogersville...
Spraggs... Brave...
This includes Interstate 79 in Pennsylvania between mile markers 6
and 11.
This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 3976 8039 3999 8027 3980 8005 3972 8025
3972 8033
TIME...MOT...LOC 1801Z 231DEG 11KT 3977 8028Special weather statement, Jul 7, 2:05 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
205 PM EDT Wed Jul 7 2021
OHZ039-048-071830-
Tuscarawas-Coshocton-
205 PM EDT Wed Jul 7 2021
...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
AND HEAVY RAIN WILL AFFECT EASTERN COSHOCTON AND SOUTHWESTERN
TUSCARAWAS COUNTIES...
At 204 PM EDT, strong thunderstorms were clustered near West
Lafayette, or 8 miles northeast of Coshocton, moving northeast at 15
mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
Coshocton... West Lafayette...
Sugarcreek... Baltic...
Stone Creek... Chili...
Bakersville...
This includes Interstate 77 in Ohio between mile markers 69 and 78.
Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4045 8178 4044 8167 4053 8167 4050 8151
4038 8148 4018 8183 4033 8193
TIME...MOT...LOC 1804Z 229DEG 12KT 4036 8175Special weather statement, Jul 7, 2:07 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
207 PM EDT Wed Jul 7 2021
OHZ039-071830-
Tuscarawas-
207 PM EDT Wed Jul 7 2021
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
NORTHERN TUSCARAWAS COUNTY...
At 207 PM EDT, a strong thunderstorm was located over Winesburg, or
13 miles northeast of Millersburg, moving northeast at 20 mph.
Wind gusts up to 55 mph are possible with this storm.
Locations impacted include...
Dover... Strasburg...
Bolivar... Mineral City...
Parral... Zoar...
This includes Interstate 77 in Ohio between mile markers 86 and 94.
This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 4065 8148 4067 8146 4067 8145 4066 8144
4065 8145 4065 8132 4059 8132 4052 8167
4063 8167
TIME...MOT...LOC 1807Z 243DEG 17KT 4065 8169Special weather statement, Jul 7, 2:10 PM EDT, 39 minutes before
Special Weather Statement National Weather Service Pittsburgh PA 210 PM EDT Wed Jul 7 2021 PAZ021-073-071830- Westmoreland-Allegheny- 210 PM EDT Wed Jul 7 2021 ...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND AND HEAVY RAIN WILL AFFECT SOUTHEASTERN ALLEGHENY AND WEST CENTRAL WESTMORELAND COUNTIES... At 210 PM EDT, a strong thunderstorm was located over West Newton, or 8 miles southeast of McKeesport, moving northeast at 10 mph. Wind gusts up to 55 mph are possible with this storm. Locations impacted include... McKeesport... Jeannette... North Versailles... White Oak... Irwin... Manor... Trafford... West Newton... Wilmerding... East Mckeesport... Versailles... Lincoln... This includes Pennsylvania Turnpike between mile markers 65 and 71. Torrential rainfall also is occurring with this storm and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so monitor local radio or television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4017 7975 4020 7985 4040 7982 4032 7960 TIME...MOT...LOC 1810Z 212DEG 7KT 4024 7977
Special weather statement, Jul 7, 2:28 PM EDT, 21 minutes before
Special Weather Statement National Weather Service Pittsburgh PA 228 PM EDT Wed Jul 7 2021 PAZ020-021-029-WVZ001-071845- Beaver-Washington-Allegheny-Hancock- 228 PM EDT Wed Jul 7 2021 ...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT SOUTHWESTERN BEAVER...NORTHWESTERN WASHINGTON...WESTERN ALLEGHENY AND HANCOCK COUNTIES... At 228 PM EDT, a strong thunderstorm was located 8 miles east of Toronto, or 8 miles northeast of Weirton, moving northeast at 15 mph. Wind gusts up to 55 mph are possible with this storm. Locations impacted include... Moon Township... Midland... Industry... Shippingport... Hookstown... Frankfort Springs... Pittsburgh International Airpor... Hanover Township... Raccoon Creek State Park... This includes Interstate 376 in Pennsylvania between mile markers 50 and 53. LAT...LON 4040 8049 4050 8060 4065 8043 4050 8022 TIME...MOT...LOC 1828Z 228DEG 13KT 4049 8046
Special weather statement, Jul 7, 2:44 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
244 PM EDT Wed Jul 7 2021
OHZ039-048-071915-
Tuscarawas-Coshocton-
244 PM EDT Wed Jul 7 2021
...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
WILL AFFECT EASTERN COSHOCTON AND CENTRAL TUSCARAWAS COUNTIES...
At 244 PM EDT, strong thunderstorms were clustered 7 miles southeast
of Farmerstown, or 12 miles southwest of New Philadelphia, moving
east at 20 mph.
Wind gusts up to 55 mph are possible with this storm.
Locations impacted include...
New Philadelphia... Dover...
Coshocton... Uhrichsville...
Newcomerstown... West Lafayette...
Sugarcreek... Gnadenhutten...
Tuscarawas... Baltic...
Midvale... Port Washington...
This includes Interstate 77 in Ohio between mile markers 64 and 85.
This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 4045 8174 4044 8167 4048 8167 4057 8149
4048 8135 4031 8135 4020 8181 4038 8187
TIME...MOT...LOC 1844Z 252DEG 17KT 4039 8164The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 2:05 PM EDT | Special Weather Statement | PBZ | Coshocton | 25 min |
| Jul 7, 2:07 PM EDT | Special Weather Statement | PBZ | Tuscarawas | 23 min |
| Jul 7, 2:13 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Tuscarawas | 32 min |
| Jul 7, 2:42 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 18 min |
| Jul 7, 2:44 PM EDT | Special Weather Statement | PBZ | Tuscarawas | 31 min |
| Jul 7, 2:54 PM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 36 min |
| Jul 7, 2:58 PM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 32 min |
| Jul 7, 3:00 PM EDT | Special Weather Statement | PBZ | Muskingum | 30 min |
| Jul 7, 3:32 PM EDT | Special Weather Statement | PBZ | Jefferson | 28 min |
| Jul 7, 3:42 PM EDT | Severe Thunderstorm Warning | PBZ | Jefferson | 33 min |
| Jul 7, 3:55 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 50 min |
| Jul 7, 4:11 PM EDT | Special Weather Statement | PBZ | Jefferson | 34 min |
| Jul 7, 4:16 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana, Jefferson | 44 min |
| Jul 7, 4:21 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 39 min |
| Jul 7, 5:31 PM EDT | Areal Flood Advisory | PBZ | Jefferson | 119 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.